# SDR SWAA2016112910029

- Difficulty date: November 23, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 33,349 hours, 19,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN MISSING RED ARROW.  R&R SIGN PER AMM.
